On the symbol error probability of regular polytopes
Artikel i vetenskaplig tidskrift, 2011

An exact expression is derived for the symbol error probability when the vertices of the four-dimensional 24-cell are used for digital transmission in Gaussian noise. Corresponding expressions for other regular convex polytopes are summarized. Numerically stable versions of these error probabilities are also obtained. © 2011 IEEE.

Författare

Erik Agrell

Chalmers, Signaler och system, Kommunikationssystem, informationsteori och antenner, Kommunikationssystem

Magnus Karlsson

Chalmers, Mikroteknologi och nanovetenskap (MC2), Fotonik

IEEE Transactions on Information Theory

0018-9448 (ISSN)

Vol. 57 6 3411-3415 5773009

Styrkeområden

Informations- och kommunikationsteknik

Ämneskategorier

Telekommunikation

DOI

10.1109/TIT.2011.2134290

Mer information

Senast uppdaterat

2018-03-29